It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 04-17-2008, 10:12 AM   #1
Join Date: Apr 2008
Location: London, UK
Posts: 1
enisazen HB User
Feeling Dizzy And Cold After Taking Armour Thyroid


I have been battling with a mysterious disease for about 4 years now, doctors were baffled. however to cut the long story short, i have had dizziness, fatigue, depression, dry itchy flaky scalp and skin, low libido, weight gain, cold sensitivity, low blood pressure, borderline aenemic, heavy periods, constipation, you name it. i recently tried to loose wight for my iminent wedding in july 08, but failed. then i started a reserach on the internet and found that some people can be hypothyroid even with normal blood tests, as these tests vary from 'normal' in UK and US.
So i finally found a doctor who looks at people like me and he prescribed armour. i started a week and a half ago, on half a grain, and then upped my dose to 1 grain on sunday( four days ago). however, last night i was experiencing really bad dizzines, i was so tired that eventually fell asleep .this morning i woke up with the same problem. i spoke to my doctor and he said to go back to half a grain for the next two weeks as my body is very sensitive.
My question is, has anyone had similar syptoms on armour and should i continue using it. do you usually have to get worse before getting better?

Many thanks.


Sponsors Lightbulb
Old 04-18-2008, 08:49 PM   #2
Senior Veteran
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,569
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Feeling Dizzy And Cold After Taking Armour Thyroid

It is common at the start of treatment for hypoT to have worsening of old symptoms and/or onset of new ones. This happens because of the temporary fluctuation in thyroid hormone levels that beginning medication causes. Once stable on a fixed dose, all that should resolve.

It takes time to adjust to each dose adjustment and a lot of patience. I don't recommend you stop treatment already, without giving it a chance to do its thing. I hope your doctor is monitoring your free hormone levels and symptoms... not just relying on symptoms alone.

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Been on Armour, now feeling bad!! elenid Thyroid Disorders 2 01-16-2009 06:42 AM
Please Help - Feeling Hopeless -Adrenal +Thyroid Issues nervx Addison's Disease 12 11-25-2008 11:38 PM
Feeling good on 30 mg of Armour? (with positive antobodies) swraper Thyroid Disorders 1 10-01-2008 10:46 AM
Feeling Heartbeat With Normal Pulse - Thyroid Meds Liz1900 Thyroid Disorders 337 04-14-2008 11:52 AM
Hypothyroid: Can't tolerate hot or cold temps + belly fat Q sapphire5000 Thyroid Disorders 3 08-17-2007 10:17 AM
Still feeling awful....need help with test results also2tired Thyroid Disorders 1 02-03-2006 09:29 AM
Switching to Armour cold turkey and poor appetite ohiobuckeye Thyroid Disorders 3 02-11-2005 09:18 PM
Help !Increased Meds and feeling dizzy??? nimbeth Thyroid Disorders 9 12-09-2004 03:42 PM
Diagnosed Hypo in June Still feeling bad What's taking so long? kim361 Thyroid Disorders 13 02-10-2004 12:34 AM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:09 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!